# SDR FDEA201401070050

- Difficulty date: January 7, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 25,349 hours, 13,831 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF AT 90 KNOTS DUE TO MAIN DECK CARGO SMOKE DETECTOR MID 1, SMOKE LIGHT WITH ACCOMPANYING ECAM WARNINGS.  RAN CHECKLISTS, WARNING CEASED.  ACCOMPLISHED MAIN DECK CARGO BAY SMOKE     DETECTION ADJUSTMENT AND TEST IAW MM 26-19-00-05.  ALL TESTS PASSED.  COMPLIED WITH AIR COOLING SYSTEM SERVICING,  PRESSURIZED PNEUMATIC SYSTEM USING ENGINES FOR 30 MINUTES FOR CLEANING.   NO SMOKE OR ODOR.
